Zhenxiang ZHANG: Professor Emeritus       Photo       中文版  (Chinese Edition)   

Research interests: Computational number theory, integer factorization, primality testing, algorithms, complexity, computer aided researches

 CHALLENGE 1: $50 for a disproof of the Conjectures on ψm  for either m14 ≤m ≤20

 CHALLENGE 2: $500 for a  Williams number  made up from 1029 primes         

Representative papers in the current century:    Citations     

[Zhang 2015] Estimating the counts of Carmichael and Williams numbers with small multiple seeds,  Mathematics of Computation, 84:291 (2015), 309-337.  ABSTRACT   ABSTRACT  Expanded  

[Zhang 2011] Counting Carmichael numbers with small seeds,  Mathematics of Computation, 80:273 (2011), 437-442.     ABSTRACT  

[Zhang 2010] On the effectiveness of a generalization of Miller's primality theorem, Journal of Complexity, 26:2 (2010), 200-208.      ABSTRACT  

[Zhang 2007] Two  kinds of strong pseudoprimes up to 1036, Mathematics of Computation, 76:260 (2007), 2095-2107.   ABSTRACT

[Zhang 2006] Notes on some new kinds of pseudoprimes, Mathematics of Computation, 75:253 (2006), 451-460.   ABSTRACT

[Zhang 2005] Finding C3 -strong pseudoprimes, Mathematics of Computation, 74:250 (2005), 1009-1024.  ABSTRACT

[Zhang and Tang 2003] (with Min Tang) Finding strong pseudoprimes to several bases. II, Mathematics of Computation, 72:244 (2003), 2085-2097.    ABSTRACT

[Zhang 2002] A one-parameter quadratic-base version of the Baillie-PSW probable prime test, Mathematics of Computation,71:240 (2002),  1699-1734.   ABSTRACT

[Zhang 2001a] Finding strong pseudoprimes to several bases, Mathematics of Computation, 70:234 (2001), 863-872.   ABSTRACT

Preparative representative papers in the current century:

[Zhang 2001b] Using Lucas sequences to factor large integers near group orders,  The Fibonacci Quarterly (ISSN: 0015-0517),    39:3 (2001), 228-237.  

List of all papers

China Mail: Mathematics Department, Anhui Normal University, 241000 Wuhu, Anhui, People's. Republic of China      Phone: 86-553-5910698 

Email 1:   ahnu_zzx@sina.com    Email 2: zhangzhenxiang@tsinghua.org.cn     URL: http://math-zhangzhx.ahnu.edu.cn/zzx.htm     

      Bachelor, 1970, Tsinghua University, China
      Master, 1981,  Anhui Normal University, China
      Ph. D., 1993, University of Limoges, France. Directeur: Guy ROBIN 
Links to   Number Theory Web,    The Prime Pages  

Last modified  2024-03-18